# SDR DALA2021060203021

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,964 hours, 40,372 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 LH FUSELAGE FRAME 1640 LOWER O/B HOLE HAS CRACK INDICATION AT 9 OCLOCK POSITION FACING AFT ( IB SIDE OF HOLE ). CORRECTIVE ACTION: ACCOMPLISHED FREEZE PLUG REPAIR ON L/H FUSELAG FRAME STA 1640 LOWER O/B HOLE STR 14L IAW ER/A 591619-14 AD REV ORIGINAL SEC 1. (1824405)
